# SDR SWAA2025082607523

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8897K
- Make and model: Boeing 737-8
- Aircraft serial: 68049
- Aircraft time: 5,911 hours, 3,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT; CA SIDE UNDER JUMPSEAT; CLOSEST AISLE INOP AFT GALLEY CAPT SIDE FLASHLIGHT (UNDER JUMPSEAT CLOSEST TO AISLE) INOPERATIVE.   REMOVED AND REPLACED CA SIDE AISLE FLASHLIGHT ON AFT JUMP SEAT PER AMM 25-64-00. OPS CHECK GOOD.
